# SDR AALA20000605

- Difficulty date: April 8, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 10D AND 34D INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTORS AT SEAT 10D AND 34D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
